# SDR MWEA010499

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Part number: 49120052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK, SHEAR TIE CRACKED AT XRS 111 OUTBOARD SIDE, BETWEEN AFT SPAR AND STRINGER NR 11.   REMOVED CRACKED SHEAR TIE, LOCATED AND DRILLED NEW SHEAR TIE AND CLIP, INSTALLED CLIP.
